www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/232

Title: Statistical Modelling
Authors: JANSSEN, Paul
LESAFFRE, Emmanuel
Keywords: Mathematical Statistics
Issue Date: 1995
Citation: Journal of Statistical Planning and Inference, 47(1-2), p. 1-201
URI: http://hdl.handle.net/1942/232
DOI: 10.1016/0378-3758(95)90005-5
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.